RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 44, Issue 2(266)  


Outstanding scientists on mathematical textbooks for high school
Preface for the book of I. I. Zhegalkin and M. I. Sludskaya “Introduction to Calculus”
N. N. Luzin
3

Brownian local time
A. N. Borodin
7
Normalization of a Hamiltonian system near an invariant cycle or torus
A. D. Bruno
49
Geometric aspects of averaging
S. M. Kozlov
79
Spectral theory of two-dimensional periodic operators and its applications
I. M. Krichever
121
The theory of difference analogues of special functions of hypergeometric type
S. K. Suslov
185

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The spectral asymptotic behaviour of differential operators in unbounded domains of finite measure
K. Kh. Boimatov
227
The splitting of separatrices and the generation of isolated periodic solutions in Hamiltonian systems with one and a half degrees of freedom
S. A. Dovbysh
229
A theorem on the subalgebras forming an orthogonal decomposition of an associative algebra
D. N. Ivanov
231
On the behaviour of a Hamiltonian system in a neighbourhood of the transversal homoclinic orbit of a saddle-focus
L. M. Lerman
233
Rolle's theorem for certain differential operators and applications
Nguyên Thị Thiêu Hoa
235
On the rate of convergence in the central limit theorem for stochastic integrals
T. V. Oblakova
237
Surjective stabilization of the $K$-functor for Chevalley groups of normal and twisted types
E. B. Plotkin
239
Layerwise construction of $L$-bodies of lattices
S. S. Ryshkov, R. M. Erdahl
241
Stable range and stability of arbitrary vectors
A. V. Stepanov
243

Mathematical Events in the USSR
Meetings of the Leningrad Mathematical Society
245
Siberian School “Algebra and Analysis”
A. D. Aleksandrov, O. V. Belegradek, L. A. Bokut', Yu. L. Ershov
247

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
249

Letters to the Editor
Letter to the Editors
A. D. Dzhuraev
254
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019